# SDR AALA202209219734

- Difficulty date: September 7, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737
- Aircraft serial: 30093
- Aircraft time: 60,921 hours, 25,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 182A400021
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON SKIN LOCATED ON HORIZONTAL STABILIZER AT STABILIZER STATION 101.90. PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOCATED ON STA 101.90 LOWER SURFACE ON LEFT HORIZONTAL STABILIZER PER 51-10-01-2R-11.
